Info on Statins

Hi. I have been suffering with infrequent PAF for 10 years and have Flecainide and Bisoprolol prescribed as "pill in pocket". Recently I have been suffering mild left sided chest pain and had my heart checked out with various tests including a stress Echo and all OK. Cardiologist said that it is probably early signs of angina caused by a build up of cholesterol. Have been prescribed Atorvastin 20 mg once a day in the evening. Is any one else with AF on this drug and if so what side effects can I expect? Cheers! Lofty

3 Replies

  • Been on it for years with no real problems although some report muscle pain in legs. To be honest I get so much pain in legs it would be difficult to tell what caused what so usually blame anno dominii.

    Have they not done an angiogram to check for blockages? That would seem the first port of call.


  • Thanks Bob, I guess that one cannot generalise about the side effects of statins in the same way that one cannot generalise about AF. Everyone is different and it has to be looked at on an individual basis.

  • Thanks Bigleg, Oh Wow! I will need to do some research before putting anymore drugs into my body. Obviously, checking out who is funding the research to determine their slant on their findings.

You may also like...